CureZone   Log On   Join
Re: Help!!! Hair falling out from nascent iodine. Help!!!
 
  Views: 872
Published: 4 years ago
 
This is a reply to # 2,390,016

Re: Help!!! Hair falling out from nascent iodine. Help!!!


Iodine is a natural mineral, essential to life. Finasteride is a synthetic androgen inhibitor.

If I had to choose between ingesting a natural mineral or a synthetic androgen inhibitor, I would think about it for a little while.

I'd also look very carefully at diet and other habits, other drugs taken, mineral deficiencies. It is a huge endeavor to determine what's going on. The harder part comes later when the person attempts to initiate changes in habit.

I wouldn't say Iodine causes hair to fall out, I still have mine, In most people, Iodine doesn't cause their hair to falling out. What we do see is that Iodine causes toxins present in the body to be eliminated.

I'd suggest that you will likely never figure this out on your own, and most endocrinologists aren't up to speed with reality, so you need a special coach.

Remember, vitamin B-12 is biologically active at a concentration of one part per trillion. What's in your drinking water ? Do you eat commercial wheat products ? Oats ? How much glyphosate is detectable in your urine ? What was your mercury exposure like ? Do you take flu shots ? Do you ingest artificially colored foods ? How much BVO's have you consumed ? Theres a hundred more questions

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.688 sec, (1)